# SDR WX0A2025060932454

- Difficulty date: June 7, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N331NV
- Make and model: Airbus A319-111
- Aircraft serial: 2625
- Aircraft time: 52,708 hours, 38,872 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) (EMERGENCY DECLARED) DURING DESCENT ECAM Y PUMP LO PR SHOWED UP. PERFORMED ECAM ACTIONS AND WE GOT A SECOND ECAM Y SYS LO LVL. PERFORMED ECAM ACTIONS AND GOT LANDING NUMBER THROUGH FLYSMART. / UPON ARRIVAL OF A/C DURING GROUND CREW OPERATION OF CARGO DOORS FOUND HYD FLUID LEAKING FROM #2 ENG FAN COWL AREA.  WITNESSED HYDRAULIC FLUID COMING FROM #2 ENG PUMP DELIVERY CHECK VALVE AREA. REMOVED AND REPLACED O-RING FOR CHECK VALVE I.A.W MM 29-13-36-000-001-A AND MM 29-13-36-400-001-A. OPS AND LEAK CHECK OF YELLOW HYDRAULIC SYSTEM GOOD IAW AMM 29-13-00-710-002-A. A/C OK FOR SERVICE.
